# SDR QMLA2011061711070

- Difficulty date: June 17, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N108LN
- Make and model: Snias AS350B3
- Aircraft serial: 3959
- Aircraft time: 3,406 hours, 8,373 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Drive Shaft
- Condition: Sheared
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 150SG122Q
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED A GENERATOR LIGHT DURING ENGINE START.  HE ATTEMPTED TO RESET THE GENERATOR WITH NO SUCCESS.  DURING SUBSEQUENT TROUBLESHOOTING THE MECHANIC FOUND THE STARTER/GENERATOR DRIVESHAFT SHEARED.  THE STARTED/GENERATOR WAS REPLACED WITH A SERVICEABLE STARTER/GENERATOR.
